# SDR QXEA0200960

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 41,106 hours, 50,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Part number: 5515900004
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-EMERGENCY EXIT SIGN HAS BULBS INOPERATIVE, CENTER OVERHEAD. REPLACED EMERGENCY EXIT SIGN CIRCUIT CARD. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICES.
